Depo Shot

Patient

Q: Hi, i have previously been on the depo shot and i took 3 shot worths and it was due in may 2011 or june 2011, i have experience after sex one evening about a month and a half ago very heavy blood, clots, discharge and the most painful stomach aches ever. I have had an abortion before and it was as painful as that. I have now been off the depo for about 3 maybe 4 months and recently i have had sensitive breats and nipples and also feeling pregnant. I spoken to a pharmasist and they said its a possibility i could be pregnant but im probably not, what are the chances of being pregnant after these 3-4 months?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews